# SDR HALA0600571

- Difficulty date: June 6, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE COMPOSITE PANEL IS DAMAGED OB OF NR 9 SLAT IB CONTROL ROD AND IB MAIN TRACK CUTOUT.  REMOVED AND REINSTALLED FIXED LEADING EDGE COMPOSITE PANEL OB OF NR 9 SLAT BIG CONTROL ROD REPAIRED ON STRB CARD 5027 TO INCLUDE MISSING FASTENER REFERENCED ON ECA ITEM NR 5 REF 57-40-02-0.
